My advice wasn't for OP only as there seemed to be many others on TRT who noticed shrinkage.
Ageing lol? I am 30 years old and I don't have ED. Viagra still gives the wow effect and makes me pop random boners all the time while cialis does not do absolutely anything anymore as I have developed tolerance after taking it for years. There are many others with similar experience. You definitely develop a tolerance to PDE5 inhibitors.
What's with your attitude, mr know it all? Go take an AI and calm down.
Also, taking proviron is good advice. Fix the androgen to estrogen balance rather than decreasing test or taking needless aromatase inhibitors which are not good for you at all.
ye madman is some grumpy old dude, always shit attitude
anyway, this is e2 related, most likely too high e2, i get it aswell when e2 is messed up, not even viagra or cialis help (much).
When my e2 is high, I can get an erection but it goes down very quick, even with viagra, cialis, all kinds of shit.
fix e2/t ratio and ull be fine.